| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed.The device was functionally tested by engineering and a defect on the contact pins was observed with this device.The missing pin loosens the fit of the attachment in the handpiece and therefore can be related to the reported event.An eco has been implemented for this issue.
Event or Problem Description
It was reported that during a total knee prosthesis surgery the saw attachment failed.It was reported that the attachments started to vibrate, got to hot and then the blade got stuck.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.